ON A TIME-NONLOCAL BOUNDARY VALUE PROBLEM
FOR TIME-FRACTIONAL PARTIAL
DIFFERENTIAL EQUATION

Abstract

A boundary value problem with a nonlocal m-point condition in time for a space-degenerate partial differential equation involving the bi-ordinal Hilfer fractional derivative is the main subject of the present investigation. We aim to prove a unique solvability of this problem based on certain properties of the Legendre polynomials and the two-parameter Mittag-Leffler function. An explicit solution to the considered problem is found in the form of the Fourier-Legendre series.

Citation details of the article



Journal: International Journal of Applied Mathematics
Journal ISSN (Print): ISSN 1311-1728
Journal ISSN (Electronic): ISSN 1314-8060
Volume: 35
Issue: 3
Year: 2022

DOI: 10.12732/ijam.v35i3.5

Download Section



Download the full text of article from here.

You will need Adobe Acrobat reader. For more information and free download of the reader, please follow this link.

References

  1. [1] J. T. Machado, V. Kiryakova, F. Mainardi, Recent history of fractional calculus, Commun. Nonlinear Sci. Numer. Simul., 16, No 3 (2011), 1140–1153.
  2. [2] A. A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam (2006).
  3. [3] M. M. Dzhrbashyan, A. B. Nersesyan, Fractional derivatives and the Cauchy problem for fractional differential equations, Izv. Akad. Nauk Armyan. SSR., 3, No 1 (1968), 3–29.
  4. [4] M. M. Dzherbashian, A. B. Nersesian, Fractional derivatives and Cauchy problem for differential equations of fractional order, Fract. Calc. Appl. Anal., 23, No 6 (2020), 1810-1836; DOI: 10.1515/fca-2020-0090.
  5. [5] N. Al-Salti, E. Karimov, Inverse source problems for degenerate timefractional PDE, Progr. Fract. Differ. Appl., 8, No 1 (2022), 39-52.
  6. [6] F. Reif, Fundamentals of Statistical and Thermal Physics, McGraw Hill, New York (1965).
  7. [7] C. V. Pao, Reaction diffusion equations with nonlocal boundary and nonlocal initial conditions, J. Math. Anal. Appl., 195 (1995), 702–718.
  8. [8] N. H. Tuan, N. A. Triet, N. H. Luc, N. D. Phuong, On a time fractional diffusion with nonlocal in time conditions, Adv. Differ. Equ., 204 (2021), 1–14.
  9. [9] A. O. Ashyralyev, A. Hanalyev, P. E. Sobolevskii, Coercive solvability of nonlocal boundary value problem for parabolic equations, Abstr. Appl. Anal. 6 (2001), 53–61.
  10. [10] R. Ashurov, Y. Fayziev, On the nonlocal problems in time for timefractional subdiffusion equations, Fractal Fract. 6, No 41 (2022), 1-21.
  11. [11] E. Karimov, M. Mamchuev, M. Ruzhansky, Non-local initial problem for second order time-fractional and space-singular equation, Hokkaido Math. J., 49 (2020), 349-361.
  12. [12] M. Ruzhansky, N. Tokmagambetov, B. Torebek, On a non–local problem for a multi–term fractional diffusion-wave equation, Fract. Calc. Appl. Anal. 23, No 2 (2020), 324-355; DOI: 10.1515/fca-2020-0016.
  13. [13] V. M. Bulavatsky, Closed form of the solutions of some boundary-value problems for anomalous diffusion equation with Hilfer’s generalized derivative, Cybernetics and Systems Analysis, 30, No 4 (2014), 570-577.
  14. [14] E. Karimov, M Ruzhansky, B Toshtemirov, Solvability of the boundaryvalue problem for a mixed equation involving hyper-Bessel fractional differential operator and bi-ordinal Hilfer fractional derivative, Math. Meth. Appl. Sci., (2022), 1-17; DOI: 10.1002/mma.8491.
  15. [15] V. M. Bulavatsky, Some nonlocal boundary-value problems for the biparabolic evolution equation and its fractional-differential analog, Cybernetics and Systems Analysis, 55 (2019), 796–804.
  16. [16] Y. Luchko, R. Gorenflo, An operational method for solving fractional differential equations, Acta Math. Vietnam., 24 (1999), 207-234.
  17. [17] W. Kaplan, Advanced Calculus, 5th Edition, Pearson (2002).
  18. [18] A. V. Pskhu, Partial Differential Equations of Fractional Order, Moscow, Nauka (2005) (In Russian).
  19. [19] L. Boudabsa, T. Simon, Some properties of the Kilbas-Saigo function, Mathematics, 9, No 3 (2021), 217; DOI: 10.3390/math9030217.
  20. [20] I. Podlubny, Fractional Differential Equations, Academic Press, San Diego (1999).